# SDR REXA2012030400328

- Difficulty date: March 4, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9170
- Aircraft time: 9,792 hours, 6,983 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LAV SMOKE MASTER WARNING.  NO SMOKE OR FIRE THEN IT WENT OUT AFTER 15 MIN.  PERFORMED ADJ/TEST OF AFT LAVE SMOKE DETECTION SYS IAW AMM 26-16-00.  OPS CHECKS GOOD.  NO DEFECTS FOUND.  COMPLETED SMOKE/FUMES WORKSCOPE.
